# SDR TWAA0009613

- Difficulty date: June 11, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 44,803 hours, 22,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT WING A SMALL PUNCTURE IN AFT I/B TRAILING EDGE PANEL LOWER SURFACE WAS FOUND.  REPAIRED FIBERGLASS LOWER WING PANEL PER SSRM 51-00-507 PAGE 201.
